Jump to content

Going Nuts!!! Tongue Issues 3 months out....


Recommended Posts

I am 91 days out from my last dose quick tapered 4 mg of klonopin and 60 mgs of Cymbalta in 8 weeks after 4 years of use. Terrible withdrawal symptoms one of which my tongue had a terrible burninn sensation, white tongue, sides of tongue hurt especially the right side of the tongue in the back almost like I had chewed on it.

 

I felt great for a few weeks and then I started to have symptoms gradually start to come back over the course of the last several weeks

 

Joint stiffness, stabbing pains, achey

Numbness in fingers and toes,

Vibrating sensations in various parts of the body

stabbing pain in my muscles primarily in the legs

Fatigue

Terrible memory

Balance problems

 

And of course the tongue issues have returned. Started out that burning sensation, the white tongue, and now the right side back of my tongue has two red spots that hurt almost like I have chewed it. I expected some issues for a certain period of time but this almost feels like I just cut my last dose a couple of days ago. Anyone esle have this tongue issues especially. Any comments would greatly help!!!!!

Link to comment
Share on other sites

I do not know if this will help for that but it worked great for me when my mouth felt like I had numerous cavities.  Someone suggested this to me and I looked it up on the internet and you tube to get an idea of what to do.  It is called "oil pullng" and sunflower or olive oil work best.  It may sound weird as weird can get but it works to pull the toxins out of the body - so it just might help you feel better.  Jan
Link to comment
Share on other sites

I have had tongue issues throughout my taper...really bad during waves.  My tongue has felt thick at times, like really big in my mouth.  But the worst is like you describe, my tongue feels like sand paper and burns.  My mouth is not really dry, but my tongue will feel dry and burn.  It's hard to eat, talk and swallow.  It even makes it hard to sleep as it rubs against the top of my mouth and teeth and it's very uncomfortable.  Mine also has been white and fuzzy looking for months and I will lose big patches of taste buds. 

 

The things that seem to work some for me are taking probiotics.  Some people think the white fuzzy tongue is from yeast or candida.  The other thing is I buy this gel that is made to alleviate dry mouth.  I put it on my tongue where it hurts and it helps it to not burn as much.

 

I don't know if that helps at all, but I certainly know how uncomfortable this is.

 

Tamzo

Link to comment
Share on other sites

Thank you both for your replys. As I said I dealt with this issue throught the taper phase and within a couple of weeks of my last dose it was gone and now it has resurfaced. Its just nerve racking because its hard to think that these physical problems can still manifest themselves so far out from taking the last pill.

 

Plus I have a doctor that I do trust and has helped me tremendously and its hard to hear conflicting stories from him when I approach him with my problems and he says there is absolutely no way that I am still in withdrawal this far out even when I am have given him the Ashton Manual and directed him to forums such as these with 1000's of people all saying otherwise. Within the past month I have had a full head, neck and back mri done, tons of blood work done, and everything is completely fine. When confronted with the question of what could be causing all my symptoms he tried to get me back on Prozac...lol... I do trust him but its almost as if he knows these are symptoms of the Klonopin but he cannot tell me that because Im the one that requested the MRI and requested the bloodwork not him. If he was worried about these symptoms it would make sense that he would have these test done on his own but instead he just says that I have anxiety everything will be fine and I have to get him to do these test. Kind of ironic to me.

 

Again thank you for your replys im just looking forward to my next window and these symptoms diminishing.

 

 

Link to comment
Share on other sites

×
×
  • Create New...